# SDR USAA2013053000018

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347556521090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK-LEVEL 2, GALVANIC CORROSION ON DOOR SILL COVER SHEET BETWEEN FR53 TO FR55 & BETWEEN S39R TO S41R.  REPLACED DOOR SILL COVER SHEET BETWEEN FR53 TO FR55 & BETWEEN S39R TO S41R IAW SRM 51-42-11, 51-44-11 & 51-75-12.
